# SDR AALA960679

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 784 CENTER FLOOR SUPPORT HAS CORROSION BETWEEN SEAT TRACKS 4 AND 5.  BLENDED OUT CORROSION ALODINED, PRIMED AND PAINTED PER SRM 51-21-01 AND ECO 7349.  (M)
